# SDR DALA2025030401697

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 98,784 hours, 42,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 684 ON S/C FOUND E-LIGHT LENS INCORRECT COLOR ON AFT POSITION OF SEAT ROW 18. CORRECTIVE ACTION: NSTALLED CORRECT WHITE LENS ON AFT POS OF SEAT ROW 18. IN REF TO B757 AMM 33-51 NOW CKS GOOD. (6450466)
